# SDR IPXA2018072031895

- Difficulty date: July 16, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 25,923 hours, 18,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545794
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2, MAIN DECK FLOOR PANEL 231XFF IS DELAMINATED. FABRICATED PNL 231XFF AND STEP CUT LWR SURFACE PER B757-5320-9692-K APPLIED FIBERGLASS DOUBLERS.
